# SDR UALA2010121004500

- Difficulty date: December 9, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 54,457 hours, 6,512 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 101, EMERGENCY LIGHT IS HANGING FROM WIRES.  SECURED COVER. CHECKED OK.
